Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A characterization of quaternionic Kleinian groups in dimension $2$ with complex trace fields

Sungwoon Kim and Joonhyung Kim

Algebraic & Geometric Topology 18 (2018) 957–974
Bibliography
1 H Cunha, N Gusevskii, A note on trace fields of complex hyperbolic groups, Groups Geom. Dyn. 8 (2014) 355 MR3231219
2 X Fu, L Li, X Wang, A characterization of Fuchsian groups acting on complex hyperbolic spaces, Czech Math. J. 62 (2012) 517 MR2990191
3 J Genzmer, Trace fields of subgroups of SU(n,1), Acta Math. Vietnam. 39 (2014) 313 MR3259526
4 D Kim, Discreteness criterions of isometric subgroups for quaternionic hyperbolic space, Geom. Dedicata 106 (2004) 51 MR2079834
5 I Kim, J R Parker, Geometry of quaternionic hyperbolic manifolds, Math. Proc. Cambridge Philos. Soc. 135 (2003) 291 MR2006066
6 J Kim, Quaternionic hyperbolic Fuchsian groups, Linear Algebra Appl. 438 (2013) 3610 MR3028599
7 J Kim, S Kim, A characterization of complex hyperbolic Kleinian groups in dimension 3 with trace fields contained in , Linear Algebra Appl. 455 (2014) 107 MR3217402
8 S Kim, J Kim, Complex and quaternionic hyperbolic Kleinian groups with real trace fields, J. Lond. Math. Soc. 93 (2016) 101 MR3455784
9 D B McReynolds, Arithmetic lattices in SU(n,1), book in preparation (2006)
10 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416